Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

I had developed melasma on my cheeks, how to get rid of it ?

i am 37 years old ..after my second delivery in august 2007 i had developed melasma on my cheeks .for that i consulted the doctor in september 2008 .doctor gave me some cream and lotion with that it was lightened .but when i stopped using that cream it appeared again .again i consulted another doctor in june 2009 ,that doctor gave me hydroquinone cream and one lotion and multivitamin capsules ...with that it lightened to some extent but doctor did not advised me to use sunscreen so becoz of my job i had to go in sun it appeared again and this time it is very very dark ...i tried again hydroquinone cream but of no use it is not at all going ...could you please suggest me some remedy ...i am very depressed.. what to do

Asked On : Sat, 6 Feb 2010
Answers:  1 Views:  593
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Hi.. Melasma can occur in one who is on hormonal pills (oral contraceptive pills) and one with thyroid problems too. There are few medical creams for topical applications available.. If hydroquinone is not helping then an alternative creams may be used.. If these topical creams do not help then the next best therapy which are know to help are laser treatment, chemical peeling, pulsed light therapy.. You may discuss with your dermatologist about these..

Answered: Sun, 7 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor